# SDR DALA1235220690

- Difficulty date: May 31, 2012
- Submitted: June 5, 2012
- Operation: Air carrier
- Aircraft: N690DL
- Make and model: Boeing 757232
- Aircraft serial: 27585
- Aircraft time: 41,394 hours, 18,407 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM HAS CORROSION AT BOTTOM EDGE OF UPPER CHORD STA 324 BL 9L, OUT OF LIMITS.  REPAIRED PER ERA 503026-14.
